# SDR UHLA201601250016

- Difficulty date: January 25, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 29,280 hours, 17,429 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Abnormal
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO DISARM L1 DOOR FULLY.  R & R PARTIALLY DEPLOYED L1 DOOR SLIDE IAW S25-65-01-920-801A.
